# SDR SWAA2015052940172

- Difficulty date: May 27, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 30,645 hours, 17,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1673 EMER LIGHTING BATTERY FAILED CAPACITY CHECK.  R & R BATTERY IAW MM.
